# SDR YENA20100903124

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 36,704 hours, 13,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901055400000
- Part serial: NSN
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,704 hours, 13,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 509 EWR-FLL, CREW DECLARED EMERGENCY DUE TO YELLOW HYD SYSTEM LOW QTY INFLIGHT ALL FLUID LOST PUMP, TURNED OFF IMMEDIATELY.  REMOVED AND REPLACED NR 2 ENGINE CASE DRAIN LINE IAW MM 29-13-49.  PERFORMED LEAK CHECK DURING ENGINE DRY MOTOR.  NO LEAKS NOTED.
